# SDR 07FDEA02237

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL SEAT TRACK HAS CORROSION BETWEEN UPPER CHANNEL AND LWR MOUNT FLANGE STA 783-849.  REMOVED CORROSION REF SRM 53-10-1 FIG 3 SHT 5. .015" MAT. REMOVED.  OUT OF LIMITS REF SRM 53-10-1 FIG 3.  REMOVED FLOORBEAM AND SEAT TRACK BS 740 TO 850 RBL 45.  FABRICATED NEW FLOORBEAM OUT OF BAC1506-1108.  REF FED EX GMM7-0-1001, SRM 51-30-02 TREATED AND PRIMED FLOORBEAM REF MM 51-20-031-1, 51-20-21-7.  INSTALLED FLOORBEAM AND SEAT TRACK REF BAC DWG 65-16279, SRM 51-20-2.
